# SDR CALA2024052401580

- Difficulty date: May 21, 2024
- Submitted: May 24, 2024
- Operation: Air carrier
- Aircraft: N493UA
- Make and model: Airbus A320-232
- Aircraft serial: 1821
- Aircraft time: 65,448 hours, 28,838 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: D5311275220200
- Condition: Cracked
- Location: Frm 16
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH FR 16 UPPER DOUBLE JOGGLE AREA HOLE 4 HAS CRACK INDICATION IN FRAME LAYER 5 OCLOCK DIRECTION (VIEWED FROM OUTSIDE) 100% S.H PER HAECO LCQ NR 9292345 / 26345 IN THE RH FR16 UPPER DOUBLE JOGGLE HOLES NR 5, 6, 7, 8, A & # ORE THE AIRCRAFT REACHES 35,638 TOTAL AIRCRAFT FLIGHT CYCLES. PE CYCLES, THEREAFTER. REMOVAL. C. IF THERE ARE ANY FINDINGS CONTACT ENGINEERING. D. IF TRANSITION FIT. PART 3, PERMANENT REPAIR: THE REPAIR ACCOMPLISH B PER PART 2 OF THE LATEST REVISION OF ECRA 5311-03204 ON OR BEF RFORM REPEAT INSPECTIONS AT INTERVALS NOT TO EXCEED 6,800 FLIGHT NIL FINDINGS, REINSTALL FASTENERS AS FOLLOWS: ED IN PART 1 IS A CATEGORY B REPAIR REQUIRING REPETITIVE INSPECT ION REQUIREMENTS (RIR) STATED IN PART 2. INTERIM REPAIR ACCOMPLISHED IAW ECRA 5311-03204. , WET INSTALL FASTENER ASNA2657V5 IN TRANSITI THERE IS NO TERMINATING ACTION FOR THESE REPETITIVE QC REQUIREMENTS: 1. FOR RH FR16 DOUBLE JOGGLE HOLES 5, 6, 7, 8, ON FIT. 2. AT HOLE 6, WET INSTALL FASTENER  IN TRANSITI REQUIREMENTS.
